# SDR R61A201802140155

- Difficulty date: January 28, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 21,202 hours, 14,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1701006500217010
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BOTH BOTTOM ANGLE ON PANEL 1441FR. REMOVED AND REPLACED THE ANGEL IAW SRM 51-45-00.
